# SDR QXEA2016052300321

- Difficulty date: May 3, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE 611AR, INBD RIB, EXISTING REPAIR ANGLE AT BOTTOM CORNER FOUND CRACKED. REMOVED CRACKED EXISTING REPAIR ANGLE FROM BOTTOM CORNER OF L/E PANEL 611AR REF SRM 51-42-05, 51-40-15. INSTALLED NEW REPAIR ANGLE BACK INTO L/E PANEL 611AR ON BOTTOM CORNER REF SRM 57-40-00, REPAIR-07 SECTION 7, "PROCEDURE", STEPS 3, THROUGH 10, RESPECTIVELY.
